Please use this identifier to cite or link to this item:
Title: The Heap of Coconuts - The Mathematical Approach
Authors: Shukla, Kedar Nath
Issue Date: Dec-2000
Publisher: NISCAIR-CSIR, India
Abstract:  Discussion on the 18th question of Hilbert in connection with the packaging of coconuts or other round objects like oranges, apples, etc. is presented. Seven questions propagated by Clay Mathematical Institute in Massachusetts (USA) for finding solutions are briefly mentioned. These include the hypotheses/concepts put forth by Reimann, Poincare, Birth Swinnelton Dyer, Hodge, Young-Mills and Navier-Stokes. The solution of each question will fetch one million US dollars.
Page(s): 87-89
ISSN: 0975-2412 (Online); 0771-7706 (Print)
Appears in Collections:BVAAP Vol.08(2) [December 2000]

Files in This Item:
File Description SizeFormat 
BVAAP 8(2) 87-89.pdf663.18 kBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.